# SDR SWAA2013012811934

- Difficulty date: January 18, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AFT SIDE OF AFT FLAP TRACK FAIRING NR 6 RIGHT WING.  REPLACED ANGLE (STIFFENER) LOCATED AFT FLAP TRACK FAIRING NR 6 RIGHT WING AS PER B737-300 SRM 51-10-02 ITEM 8 AND INSTALLED FASTENERS AS PER B737-300 SRM 51-40-02 AND DRAWING 65C26300.
